# SDR GTIA2017041901883

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 39,746 hours, 17,055 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Rows 14, 15, 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14-15-17A OXYGEN MASKS HANGING.  PERFORMED OPERATIONAL CHECK OF MANUAL MASK RELEASE, OPS CHECKED GOOD IAW AMM 35-23-00-710-001-A.
